On the large deviation principle for maximum likelihood estimator of α-Brownian bridge
Qiaojing Liu and
Statistics & Probability Letters, 2018, vol. 138, issue C, 143-150
We consider the large deviation principle for maximum likelihood estimator of α-Brownian bridge. The full large deviation with explicit rate function is obtained in the case of non-Gaussian limit distribution by local large deviation principle and exponential tightness.
Keywords: Large deviation principle; Maximum likelihood estimator; α-Brownian bridge (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:138:y:2018:i:c:p:143-150
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Haili He ().